Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Fibre sequences and localization of simplicial sheaves

Matthias Wendt

Algebraic & Geometric Topology 13 (2013) 1779–1813
Bibliography
1 A J Berrick, E D Farjoun, Fibrations and nullifications, Israel J. Math. 135 (2003) 205 MR1997044
2 D Chataur, J Scherer, Fiberwise localization and the cube theorem, Comment. Math. Helv. 81 (2006) 171 MR2208803
3 A Dold, R Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. 67 (1958) 239 MR0097062
4 D Dugger, Combinatorial model categories have presentations, Adv. Math. 164 (2001) 177 MR1870516
5 E D Farjoun, Cellular spaces, null spaces and homotopy localization, Lecture Notes in Mathematics 1622, Springer (1996) MR1392221
6 P G Goerss, J F Jardine, Localization theories for simplicial presheaves, Canad. J. Math. 50 (1998) 1048 MR1650938
7 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser (1999) MR1711612
8 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
9 J Hornbostel, Localizations in motivic homotopy theory, Math. Proc. Cambridge Philos. Soc. 140 (2006) 95 MR2197578
10 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
11 J F Jardine, Boolean localization, in practice, Doc. Math. 1 (1996) 245 MR1405671
12 J F Jardine, Motivic symmetric spectra, Doc. Math. 5 (2000) 445 MR1787949
13 F Morel, $\mathbb A^1$–algebraic topology over a field, Lecture Notes in Mathematics 2052, Springer (2012) MR2934577
14 F Morel, V Voevodsky, $\mathbf{A}^1$–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. (1999) 45 MR1813224
15 C Rezk, Fibrations and homotopy colimits of simplicial sheaves arXiv:math/9811038
16 Y B Rudyak, On Thom spectra, orientability, and cobordism, Springer Monographs in Mathematics, Springer (1998) MR1627486
17 M Wendt, On fibre sequences in motivic homotopy theory, PhD thesis, Universität Leipzig (2007)
18 M Wendt, Classifying spaces and fibrations of simplicial sheaves, J. Homotopy Relat. Struct. 6 (2011) 1 MR2818697
19 M Wendt, Rationally trivial torsors in $\mathbb A^1$–homotopy theory, J. K-Theory 7 (2011) 541 MR2811715